MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during setup/preparation there was a solution leakage in the hole near the connector.There was patient involvement; but, no patient injury, medical intervention or adverse reaction was associated with this event.
 
Additional Manufacturer Narrative
A device history record review reveled no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.A physical sample was not returned; however, a video was submitted for review.After reviewing the video, a leak is observed in the bushing of the device.The reported condition is confirmed.A review of the manufacturing process was conducted.Overall, processes and controls were found to be followed, including sub-assemblies, finished product assembly, and product packaging and inspections.During the analysis of the reported condition, the probable root cause was attributed to the manufacturing equipment used in the production of this device.In order to mitigate the reoccurrence of the reported condition, the manufacturing equipment was serviced and worn parts were replaced.A check list for equipment maintenance was created to document the revised inspections and implementations.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12305185
Report Number9612030-2021-03022
Device Sequence Number3970517
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2100210764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1